Mississippi, 2004

Hail and Damaging Winds in Mississippi, July 14, 2004

July 14, 2004 · NWS MEG · 27 events in 8 counties and zones

15 thunderstorm wind, 12 hail, as filed by the National Weather Service.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$269,000
Crop damage
None recorded
Events
27

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before the first event at Jul 14, 1:46 PM CST, 2 hours 46 minutes earlier.

Area forecast discussion, Jul 14, 1:46 PM CST, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
246 PM CDT WED JUL 14 2004

.DISCUSSION...
STRONG NORTHWEST FLOW ALOFT WAS ADVECTING IN REMNANTS OF THE MCS
FROM NORTHERN MISSOURI EARLIER TODAY. A WEAK FRONTAL BOUNDARY
STRETCHED FROM JUST SOUTH OF NASHVILLE TO NORTHEASTERN ARKANSAS THIS
AFTERNOON. THE ATMOSPHERE IS VERY MOIST WITH SEVERAL DEW POINT
READINGS IN THE MID AND UPPER 70S. THE THUNDERSTORMS WILL EVENTUALLY
FORM A LINE AND MOVE RAPIDLY SOUTHWARD. THE MAIN THREAT FROM THESE
STORMS WILL BE LARGE HAIL AND DAMAGING WINDS.

THE FORECAST AREA WILL REMAIN UNDER NORTHWEST FLOW WHICH WILL BRING
MORE RAIN CHANCES LATE THURSDAY AFTERNOON AND EVENING. THE CHANCES
FOR RAIN WILL PERSIST THROUGH SUNDAY AS DISTURBANCES IN THE
NORTHWEST FLOW WILL AFFECT THE REGION. THE ANTICIPATED RAIN CHANCES
WILL BRING A FEW DAYS OF RELIEF FROM THE EXTREME HEAT WE HAVE
EXPERIENCED THE PAST FEW DAYS.

LATEST LONG RANGE FORECASTS INDICATE DRY FORECAST MONDAY AND TUESDAY
WITH A CHANCE OF RAIN AGAIN BY WEDNESDAY.

&&

.MEG...WATCHES/WARNINGS/ADVISORIES...
AR...HEAT ADVISORY UNTIL 7 PM FOR CROSS...CRITTENDEN...ST.
FRANCIS...LEE AND PHILLIPS COUNTIES.
SEVERE THUNDERSTORM WATCH UNTIL 7 PM FOR ALL BUT PHILLIPS COUNTY.
MS...HEAT ADVISORY ALL AREAS THROUGH 7 PM.
SEVERE THUNDERSTORM WATCH UNTIL 7 PM FOR
TUNICA...DESOTO...TATE...MARSHALL...BENTON...TIPPAH...UNION...
ALCORN...PRENTISS AND TISHOMINGO COUNTIES.
MO...SEVERE THUNDERSTORM WATCH UNTIL 7 PM FOR DUNKLIN AND PEMISCOT.
TN...HEAT ADVISORY THROUGH 7 PM FOR
SHELBY...FAYETTE...HARDEMAN...MCNAIRY AND HARDIN COUNTIES.
SEVERE THUNDERSTORM WATCH UNTIL 7 PM FOR ALL OF WEST TENNESSEE.
&&

AC
Hazardous weather outlook, Jul 14, 2:45 PM CST, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
345 PM CDT WED JUL 14 2004

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>021-048>055-088>092-151000-
ALCORN-BENTON-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DECATUR-DESOTO-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-PHILLIPS-
POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-ST. FRANCIS-
TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-UNION-WEAKLEY-
YALOBUSHA-
345 PM CDT WED JUL 14 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST ARKANSAS...NORTH
MISSISSIPPI...WEST TENNESSEE AND THE MISSOURI BOOTHEEL.

.DAY ONE...

HEAT INDICES WILL CONTINUE FROM 100 TO 105 DEGREES ACROSS THE MID-
SOUTH FROM ROUGHLY MEMPHIS SOUTHWARD EARLY THIS AFTERNOON. THIS AREA
INCLUDES HELENA
...CLARKSDALE...TUNICA...TUPELO...OXFORD AND MEMPHIS. A HEAT ADVISORY
IS IN EFFECT UNTIL 7 PM.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE MID SOUTH
THIS EVENING AND TONIGHT. SCATTERED THUNDERSTORMS WILL OCCUR LATE
THIS AFTERNOON AND TONIGHT AS A COLD FRONT MOVES ACROSS THE AREA.
SOME STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS.
THERE IS A SEVERE THUNDERSTORM WATCH FOR PARTS OF THE AREA UNTIL 7
PM.

.DAYS TWO THROUGH SEVEN...

ADDITIONAL THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH SUNDAY NIGHT.
THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER THURSDAY THROUGH
MONDAY IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON AND TONIGHT.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR
WEB SITE AT HTTP://WWW.SRH.NOAA.GOV/MEG.

In the hours before

Local storm report, Jul 14, 2:21 PM CST, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
321 PM CDT WED JUL 14 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             DARDEN                  35.63N 88.23W
07/14/2004  1.00 INCH        HENDERSON          TN   POST OFFICE

0234 PM     HAIL             3 E SCOTTS HILL         35.52N 88.20W
07/14/2004  1.00 INCH        DECATUR            TN   PUBLIC

0310 PM     TSTM WND GST     3 E SALTILLO            36.38N 89.30W
07/14/2004  60 MPH           OBION              TN   FIRE DEPT/RESCUE

0314 PM     HAIL             5 NNW OLIVE HILL        35.33N 88.06W
07/14/2004  1.00 INCH        HARDIN             TN   FIRE DEPT/RESCUE

&&

VOGELSANG/CORDERO
Local storm report, Jul 14, 2:25 PM CST, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
325 PM CDT WED JUL 14 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             DARDEN                  35.63N 88.23W
07/14/2004  1.00 INCH        HENDERSON          TN   POST OFFICE

0234 PM     HAIL             3 E SCOTTS HILL         35.52N 88.20W
07/14/2004  1.00 INCH        DECATUR            TN   PUBLIC

0310 PM     TSTM WND GST     3 E SALTILLO            36.38N 89.30W
07/14/2004  60 MPH           OBION              TN   FIRE DEPT/RESCUE

0314 PM     HAIL             5 NNW OLIVE HILL        35.33N 88.06W
07/14/2004  1.00 INCH        HARDIN             TN   FIRE DEPT/RESCUE

0321 PM     HAIL             OLIVE HILL              35.27N 88.03W
07/14/2004  0.75 INCH        HARDIN             TN   POST OFFICE

&&

VOGELSANG/CORDERO
Local storm report, Jul 14, 2:30 PM CST, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT ... CORRECTION
NATIONAL WEATHER SERVICE MEMPHIS TN
330 PM CDT WED JUL 14 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             DARDEN                  35.63N 88.23W
07/14/2004  1.00 INCH        HENDERSON          TN   POST OFFICE

0234 PM     HAIL             3 E SCOTTS HILL         35.52N 88.20W
07/14/2004  1.00 INCH        DECATUR            TN   PUBLIC

0310 PM     TSTM WND GST     4 E SALTILLO            35.37N 88.14W
07/14/2004  60 MPH           HARDIN             TN   FIRE DEPT/RESCUE

0314 PM     HAIL             5 NNW OLIVE HILL        35.33N 88.06W
07/14/2004  1.00 INCH        HARDIN             TN   FIRE DEPT/RESCUE

0321 PM     HAIL             OLIVE HILL              35.27N 88.03W
07/14/2004  0.75 INCH        HARDIN             TN   POST OFFICE

&&

VOGELSANG/CORDERO
Local storm report, Jul 14, 3:08 PM CST, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
408 PM CDT WED JUL 14 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             DARDEN                  35.63N 88.23W
07/14/2004  1.00 INCH        HENDERSON          TN   POST OFFICE

0234 PM     HAIL             3 E SCOTTS HILL         35.52N 88.20W
07/14/2004  1.00 INCH        DECATUR            TN   PUBLIC

0310 PM     TSTM WND GST     4 E SALTILLO            35.37N 88.14W
07/14/2004  60 MPH           HARDIN             TN   FIRE DEPT/RESCUE

0314 PM     HAIL             5 NNW OLIVE HILL        35.33N 88.06W
07/14/2004  1.00 INCH        HARDIN             TN   FIRE DEPT/RESCUE

0321 PM     HAIL             OLIVE HILL              35.27N 88.03W
07/14/2004  0.75 INCH        HARDIN             TN   POST OFFICE

0352 PM     HAIL             3 NNW WALNUT GROVE      35.09N 88.06W
07/14/2004  0.75 INCH        HARDIN             TN   PUBLIC

&&

VOGELSANG/CORDERO
Special weather statement, Jul 14, 3:43 PM CST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
443 PM CDT WED JUL 14 2004

TNZ091-142215-
MCNAIRY TN-
443 PM CDT WED JUL 14 2004

THIS SIGNIFICANT WEATHER ADVISORY IS FOR...MCNAIRY COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 8 MILES WEST OF SELMER AT 443 PM
CDT...MOVING SOUTHEAST AT 20 MPH.

THIS STORM COULD PRODUCE SMALL HAIL...WIND GUSTS TO 40 MPH AND
DANGEROUS CLOUD TO GROUND LIGHTNING.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

PEOPLE IN MCNAIRY COUNTY...INCLUDING THE CITY OF SELMER...SHOULD
MONITOR THIS STORM CLOSELY.
Local storm report, Jul 14, 4:19 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
519 PM CDT WED JUL 14 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             DARDEN                  35.63N 88.23W
07/14/2004  1.00 INCH        HENDERSON          TN   POST OFFICE

0234 PM     HAIL             3 E SCOTTS HILL         35.52N 88.20W
07/14/2004  1.00 INCH        DECATUR            TN   PUBLIC

0310 PM     TSTM WND GST     4 E SALTILLO            35.37N 88.14W
07/14/2004  60 MPH           HARDIN             TN   FIRE DEPT/RESCUE

0314 PM     HAIL             5 NNW OLIVE HILL        35.33N 88.06W
07/14/2004  1.00 INCH        HARDIN             TN   FIRE DEPT/RESCUE

0321 PM     HAIL             OLIVE HILL              35.27N 88.03W
07/14/2004  0.75 INCH        HARDIN             TN   POST OFFICE

0352 PM     HAIL             3 NNW WALNUT GROVE      35.09N 88.06W
07/14/2004  0.75 INCH        HARDIN             TN   PUBLIC

0458 PM     TSTM WND DMG     3 NNW PICKWICK DAM      35.09N 88.26W
07/14/2004                   HARDIN             TN   LAW ENFORCEMENT

            POWER POLES DOWN.

&&

VALLE

The radar

The Columbus AFB radar (KGWX), 106 km away, was scanning. The volume nearest the first event began at 22:34 UTC.

Open the radar archive at this moment

Event by event

15 thunderstorm wind, 12 hail. Local standard time, as filed.

Thunderstorm Wind, Tishomingo

When
July 14, 4:32 PM CST to 4:50 PM CST
Where
Tishomingo County, 3 mi E of Iuka
Measured
55 kt (63 mph) estimated gust
Property damage
$10,000
Reported by
LAW ENFORCEMENT
Coordinates
34.833, -88.117

Numerous trees were blown down.

Hail, Tishomingo

When
July 14, 4:50 PM CST to 4:55 PM CST
Where
Tishomingo County, 5 mi NE of Iuka
Measured
0.88 in hail
Property damage
$50
Reported by
LAW ENFORCEMENT
Coordinates
34.883, -88.100

Thunderstorm Wind, Alcorn

When
July 14, 6:00 PM CST to 6:05 PM CST
Where
Alcorn County, 5 mi S of Corinth
Measured
60 kt (69 mph) estimated gust
Property damage
$10,000
Reported by
NEWSPAPER
Coordinates
34.867, -88.517

A metal building under construction was badly damaged.

Thunderstorm Wind, Prentiss

When
July 14, 6:35 PM CST to 6:45 PM CST
Where
Prentiss County, 6 mi SSW of Burtons
Measured
60 kt (69 mph) estimated gust
Property damage
$15,000
Reported by
LAW ENFORCEMENT
Coordinates
34.550, -88.367

A solar heater was blown off of a shed. Numerous trees and power lines were blown down.

Hail, Prentiss

When
July 14, 6:41 PM CST to 6:45 PM CST
Where
Prentiss County, 6 mi SSW of Burtons
Measured
0.75 in hail
Property damage
$10
Reported by
LAW ENFORCEMENT
Coordinates
34.550, -88.367

Hail, Alcorn

When
July 14, 7:32 PM CST to 7:40 PM CST
Where
Alcorn County, 5 mi ENE of Jacinto
Measured
1.25 in hail
Property damage
$250
Reported by
LAW ENFORCEMENT
Coordinates
34.800, -88.350

Thunderstorm Wind, Prentiss

When
July 14, 7:35 PM CST to 7:40 PM CST
Where
Prentiss County, 6 mi SSW of Burtons
Measured
55 kt (63 mph) estimated gust
Property damage
$25,000
Reported by
LAW ENFORCEMENT
Coordinates
34.550, -88.367

Several buildings were damaged. Numerous trees were uprooted.

Thunderstorm Wind, Lee

When
July 14, 7:59 PM CST to 8:05 PM CST
Where
Lee County, Baldwyn
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
LAW ENFORCEMENT
Coordinates
34.500, -88.633

Some trees were blown down.

Hail, Itawamba

When
July 14, 8:00 PM CST to 8:05 PM CST
Where
Itawamba County, Fulton
Measured
0.75 in hail
Property damage
$10
Reported by
LAW ENFORCEMENT
Coordinates
34.267, -88.417

Thunderstorm Wind, Itawamba

When
July 14, 8:00 PM CST to 8:05 PM CST
Where
Itawamba County, Fulton
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
LAW ENFORCEMENT
Coordinates
34.267, -88.417

A few trees were knocked down.

Hail, Lee

When
July 14, 8:00 PM CST to 8:05 PM CST
Where
Lee County, Blair
Measured
1 in hail
Property damage
$100
Reported by
LAW ENFORCEMENT
Coordinates
34.450, -88.733

Hail, Lee

When
July 14, 8:12 PM CST to 8:20 PM CST
Where
Lee County, Saltillo
Measured
1 in hail
Property damage
$100
Reported by
LAW ENFORCEMENT
Coordinates
34.383, -88.683

Thunderstorm Wind, Lee

When
July 14, 8:24 PM CST to 8:30 PM CST
Where
Lee County, Belden
Measured
65 kt (75 mph) estimated gust
Property damage
$25,000
Reported by
NWS STORM SURVEY
Coordinates
34.317, -88.817

Several houses and a church had shingles blown off their roofs. Some trees and power lines were knocked down.

Thunderstorm Wind, Lee

When
July 14, 8:24 PM CST to 8:25 PM CST
Where
Lee County, Tupelo Arpt
Measured
61 kt (70 mph) measured gust
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
34.267, -88.767

Thunderstorm Wind, Pontotoc

When
July 14, 8:25 PM CST to 8:30 PM CST
Where
Pontotoc County, 6 mi N of Furrs
Measured
65 kt (75 mph) estimated gust
Property damage
$5,000
Reported by
LAW ENFORCEMENT
Coordinates
34.317, -88.867

Some large trees were blown down.

Hail, Lee

When
July 14, 8:30 PM CST to 8:45 PM CST
Where
Lee County, 5 mi E of Tupelo
Measured
2 in hail
Property damage
$2,000
Reported by
TRAINED SPOTTER
Coordinates
34.267, -88.633

Hail, Lee

When
July 14, 8:44 PM CST to 8:50 PM CST
Where
Lee County, Bissell
Measured
1.75 in hail
Property damage
$750
Reported by
LAW ENFORCEMENT
Coordinates
34.250, -88.817

Thunderstorm Wind, Lee

When
July 14, 8:44 PM CST to 8:50 PM CST
Where
Lee County, Bissell
Measured
70 kt (81 mph) estimated gust
Property damage
$10,000
Reported by
NWS STORM SURVEY
Coordinates
34.250, -88.817

Numerous trees were knocked down.

Thunderstorm Wind, Lee

When
July 14, 9:00 PM CST to 9:05 PM CST
Where
Lee County, 4 mi W of Tupelo
Measured
65 kt (75 mph) estimated gust
Property damage
$10,000
Reported by
LAW ENFORCEMENT
Coordinates
34.267, -88.783

Numerous trees were blown down.

Hail, De Soto

When
July 14, 9:20 PM CST to 9:30 PM CST
Where
De Soto County, Olive Branch
Measured
1.75 in hail
Property damage
$850
Reported by
LAW ENFORCEMENT
Coordinates
34.967, -89.817

Hail, Lee

When
July 14, 9:34 PM CST to 9:40 PM CST
Where
Lee County, Tupelo
Measured
0.88 in hail
Property damage
$50
Reported by
LAW ENFORCEMENT
Coordinates
34.267, -88.717

Thunderstorm Wind, Lee

When
July 14, 9:40 PM CST to 9:50 PM CST
Where
Lee County, Tupelo
Measured
65 kt (75 mph) estimated gust
Property damage
$10,000
Reported by
LAW ENFORCEMENT
Coordinates
34.267, -88.717

Numerous trees were knocked down.

Thunderstorm Wind, Lee

When
July 14, 10:20 PM CST to 10:35 PM CST
Where
Lee County, Tupelo
Measured
65 kt (75 mph) estimated gust
Property damage
$100,000
Reported by
LAW ENFORCEMENT
Coordinates
34.267, -88.717

A large crane fell on a parking garage at the North Mississippi Medical Center in Tupelo. Several cars were damaged at the garage and had to be pulled out. Twenty homes were damaged by fallen trees in Plantersville.

Hail, Lafayette

When
July 14, 10:20 PM CST to 10:25 PM CST
Where
Lafayette County, 11 mi E of Oxford
Measured
0.88 in hail
Property damage
$50
Reported by
LAW ENFORCEMENT
Coordinates
34.367, -89.317

Thunderstorm Wind, Pontotoc

When
July 14, 10:30 PM CST to 10:35 PM CST
Where
Pontotoc County, Pontotoc
Measured
65 kt (75 mph) estimated gust
Property damage
$10,000
Reported by
GENERAL PUBLIC
Coordinates
34.250, -89.000

Numerous trees were knocked down.

Hail, Lafayette

When
July 14, 10:50 PM CST to 10:55 PM CST
Where
Lafayette County, Oxford
Measured
0.75 in hail
Property damage
$10
Reported by
TRAINED SPOTTER
Coordinates
34.367, -89.517

Thunderstorm Wind, Pontotoc

When
July 14, 10:53 PM CST to 11:00 PM CST
Where
Pontotoc County, 5 mi NNE of Algoma
Measured
65 kt (75 mph) estimated gust
Property damage
$25,000
Reported by
NWS STORM SURVEY
Coordinates
34.250, -89.000

Several large oak trees were blown down. One tree fell on a house producing substantial roof damage.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Mississippi in 2004Every state in 2004This day in weather historyWarnings in Mississippi, July 2004

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5415206, 5415265, 5415266, 5415267, 5415268, 5415269, 5415270, 5415271, 5415272, 5415273, 5415274, 5415275, 5415276, 5415277, 5415278, 5415279, 5415280, 5415281, 5415282, 5415283, 5415284, 5415285, 5415202, 5415286, 5415203, 5415205, 5415204.